arrow
Volume 9, Number 2
Previous Issue Next Issue

Shou-Fu Li

J. Comp. Math., 9 (1991), pp. 97-104.

Preview Full PDF 1600 17261 Abstract

Xiao-Liang Cheng

J. Comp. Math., 9 (1991), pp. 105-110.

Preview Full PDF 1571 21041 Abstract

Qun Lin

J. Comp. Math., 9 (1991), pp. 111-114

Preview Full PDF 1589 17493 Abstract

Dao-Liu Wang

J. Comp. Math., 9 (1991), pp. 115-124.

Preview Full PDF 1542 17148 Abstract

Jin Tang & Cheng-Shu Wang

J. Comp. Math., 9 (1991), pp. 125-134.

Preview Full PDF 1608 17515 Abstract

Xiu-Min Shao & Zhong-Min Yuan

J. Comp. Math., 9 (1991), pp. 135-148.

Preview Full PDF 1609 17289 Abstract

Zhong-Hua Yang

J. Comp. Math., 9 (1991), pp. 149-154.

Preview Full PDF 1596 17219 Abstract

Jia-Ye Wang & Cai-Ming Zhang

J. Comp. Math., 9 (1991), pp. 155-162.

Preview Full PDF 1631 17560 Abstract

Lucas Jodar

J. Comp. Math., 9 (1991), pp. 163-169.

Preview Full PDF 1580 17500 Abstract

E. H. Doha

J. Comp. Math., 9 (1991), pp. 171-183.

Preview Full PDF 1650 17514 Abstract

Geng Sun

J. Comp. Math., 9 (1991), pp. 185-193.

Preview Full PDF 1612 17502 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard